# SDR AALA202506107305

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 47,340 hours, 19,993 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FEEL DIFFERENTIAL PRESS LIGHT ILLUMINATED ON CLIMBOUT AFTER TAKEOFF AT 1000FT, LIGHT WENT OUT AT 12,000FT, 295KTS. BUT THEN CAME BACK ON AGAIN FL320, 260KTS AND STAYED ON THE REMAINDER OF FLIGHT. REPEAT ITEM. AIRCRAFT EMERGENCY LANDED SAFELY AT RDU.  (OPEN).
